# SDR AWXA200401022

- Difficulty date: September 8, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 65,175 hours, 53,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK, A 1 1/2 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT BS 727A, STR 16 RT.  MAINTENANCE REMOVED EXISTING REPAIR, CUTOUT DAMAGED AREA OF SKIN AT BS 727A, STR 16 RT; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-200 SRM 53-30-3, FIG 48.
